MathSciNet Relay Station
MathSciNet bibliographic data
MR1055992 32F10 (32L10)
Demailly, Jean-Pierre Cohomology of $q$-convex spaces in top degrees. Math. Z. 204 (1990), no. 2, 283–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement